MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TSB081706A
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 01/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional gore® tag® device captured on this report: sn: (b)(6), udi: (b)(4), catalog: tsb081706a.H.6.Investigation findings code c21: conclusions waiting on results of phr and imaging evaluation.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, a patient was treated for a zone 2 thoracic aneurysm using the gore® tag® thoracic branch endoprosthesis (tbe) system.The aortic component was successfully deployed.While advancing the side branch, the portal moved posterior.This led to the device losing proximal seal, and the device migrated distally about 6-7cm.The side branch was deployed, but a second side branch was required.Additionally, the tbe was extended proximally with a gore® tag® conformable thoracic stent graft (ctag).On the completion angiogram, a type iii endoleak was noticed between the aortic component and a branch component of the tbe.A reintervention is planned to extend the portal with another side branch component.Reportedly the steep angle of the lsa to the aortic arch likely caused the issue.
 
Additional Manufacturer Narrative
H.6.Investigation findings code c20: the device remains implanted and is not available for analysis.H.6.Investigation findings code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H.6.Investigation conclusions code d12: it should be noted that, per the gore® tag® thoracic branch endoprosthesis instructions for use, complications associated with the use of the gore® tag® thoracic branch endoprosthesis that may occur include, but are not limited to, endoleak.
 
Additional Manufacturer Narrative
H.6.Type of investigation code b15: post-implantation cta dated on (b)(6) 2025 shows: the proximal gold band of the first implanted gore® tag® thoracic branch endoprosthesis (tbe) appears to be ~6-8cm distal to the proximal landing zone.Axial images show the lsa is patent.However, there does not appear to be any of the tbe side branch extending into the lsa.There appears to be contrast outside the implanted devices.Due to the side branch being disconnected from the lsa, a type iii endoleak is present because of the thoracic component and side branch disconnection and the connection with the vessel is broken.H.6.Investigation conclusions code d12: it should be noted that, per the gore® tag® thoracic branch endoprosthesis instructions for use, complications associated with the use of the gore® tag® thoracic branch endoprosthesis that may occur include but are not limited to endoleak.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
bryce wargin
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21341042
Report Number2017233-2025-05811
Device Sequence Number17106124
Product Code MIH
UDI-Device Identifier00733132654390
UDI-Public(01)00733132654390(17)260801
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/01/2026
Device Catalogue NumberTSB081706A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer03/10/2025
Not provided
Initial Report FDA Received Date02/09/2025
Supplement Report FDA Received Date03/10/2025
05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale